# SDR CALA0700361

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65516242
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN STRAP CORRODED AT STA 1006, S27R, BL 0 TO RBL 8.  THE CORRODED SECTION OF SKIN STRAP WAS REMOVED AND A DOUBLER AND TRIPLER WERE INSTALLED IAW ECRA 5331-01327.
